# SDR DL72L950040

- Difficulty date: January 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Condition: Cracked
- Location: S Duct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, NR 2 INLET SKIN IS DAMAGED INSIDE 'S' DUCT AT THE 1 O'CLOCK POSITION.  REPAIRED PER SRM 54-10-3 FIG 13.
